The sliding regime in the solution of a game-theoretic linear-quadratic problem
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1452-1459
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a1,
author = {A. E. Barabanov},
title = {The sliding regime in the solution of a game-theoretic linear-quadratic problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1452--1459},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a1/}
}
A. E. Barabanov. The sliding regime in the solution of a game-theoretic linear-quadratic problem. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1452-1459. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a1/